| Model Number |
2576-15-100 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that as the scrub tech was trying to connect the 20x15 srom distal stem trial to the 36+12 neck trial, she realized the teeth at the top of the distal stem trial that connects to the neck trial had been worn due to overuse.This deficiency did not allow us to connect the distal stem to the neck trial.
Event or Problem Description
Question: 1.Was surgery time extended? if yes, what is the duration of the delay?" answer: on (b)(6) 2021 additional information (2) : "surgery time was not extended." on (b)(6) 2021 additional information (3) : "surgery time was only used extended 2 min.
Additional Manufacturer Narrative
Product complaint # = > (b)(4) this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: b5 if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Corrected: h6 (patient).
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device was received for examination, therefore the reported event could not be confirmed.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: a manufacturing record evaluation (mre), was not possible because the required lot code was not provided.